# SDR ASMF201509004

- Difficulty date: July 25, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737-800
- Aircraft serial: 35115
- Aircraft time: 33,688 hours, 12,948 cycles
- Engine: Cfmint CFM567B27B1
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Part time: 33,956 hours, 13,059 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING CLIMB, THE LT ENG VIBRATION REACHED 4.2 UNITS.  PERFORMED FIM 77-31 TASK 801 & FIM 78-01 TASK PROCEDURES, NO DAMAGES WERE FOUND, TESTED CORRECT.  AS PRECAUTIONARY ACTION, REPLACED THE VIBRATION MONITOR IAW AMM 77-31-01.  TRIM BALANCE WAS PERFORMED IAW AMM 71-00-00, TASK 71-00-00-750-803 804, TESTED CORRECT.
